Alert archive / Indiana / Flash Flood Warnings in 2018
Flash Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 3, 2018, 7:33 AM EDT for Dearborn County, Franklin County, Ripley County, Indiana; Butler County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 7:33 AM EDT (11:33 UTC)
- Expired
- Apr 3, 2018, 10:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Franklin County, IN, Ripley County, IN, Butler County, OH
The radar
The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:13 AM EDT | FLASH FLOOD | Brookville, IN | AT LEAST 12 ROADS CLOSED ACROSS THE COUNTY. |
| Apr 3, 8:31 AM EDT | FLASH FLOOD | 1 S Millville, OH | U.S.27 IS CLOSED IN BOTH DIRECTIONS BETWEEN KIRCHLING AND MILLVILLE ROADS DUE TO HIGH WATER. |
| Apr 3, 8:33 AM EDT | FLASH FLOOD | 3 Wnw Wetherington, OH | STATE ROUTE 747 IS CLOSED IN BOTH DIRECTIONS BETWEEN PRINCETON AND MILIKIN ROADS DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.6 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
627
WGUS51 KILN 031133
FFWILN
INC029-047-137-OHC017-031430-
/O.NEW.KILN.FF.W.0007.180403T1133Z-180403T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
733 AM EDT TUE APR 3 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Franklin County in southeastern Indiana...
Northeastern Ripley County in southeastern Indiana...
Northeastern Dearborn County in southeastern Indiana...
Butler County in southwestern Ohio...
* Until 1030 AM EDT.
* At 732 AM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. Up to two
inches of rain have already fallen. Heavy rain continues to fall
with another 1 to 2 inches possible. Runoff from this excessive
rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Hamilton, Middletown, Fairfield, Mason, Oxford, Sharonville,
Monroe, Trenton, Springdale, Batesville, Brookville, South
Middletown, West Chester, Ross, Seven Mile, Oldenburg, Darrtown,
Williamsdale, Olde West Chester and Four Bridges.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3927 8530 3953 8530 3952 8482 3956 8481
3958 8437 3955 8437 3955 8433 3929 8435
3931 8461 3931 8482 3927 8482 3925 8533
$$2 follow-up statements
598
WGUS71 KILN 031233
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
833 AM EDT TUE APR 3 2018
INC029-047-137-OHC017-031430-
/O.CON.KILN.FF.W.0007.000000T0000Z-180403T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin IN-Ripley IN-Dearborn IN-Butler OH-
833 AM EDT TUE APR 3 2018
...THE FLASH FLOOD WARNING FOR FRANKLIN...NORTHEASTERN RIPLEY...
NORTHEASTERN DEARBORN AND BUTLER COUNTIES REMAINS IN EFFECT Until
1030 AM EDT...
At 830 AM EDT, local law enforcement reported numerous roads closed
in Franklin County due to flash flooding. Some roads are also closed
in Butler County. Up to two inches of rain have already fallen.
Radar indicated that heaviest rain has moved east of the warning
area. However additional light to moderate rain could produce up to
another inch. Runoff from this excessive rainfall will cause flash
flooding to continue to occur.
Some locations that will experience flooding include...
Hamilton, Middletown, Fairfield, Mason, Oxford, Sharonville, Monroe,
Trenton, Springdale, Batesville, Brookville, South Middletown, West
Chester, Ross, Seven Mile, Oldenburg, Darrtown, Williamsdale, Olde
West Chester and Four Bridges.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3927 8530 3953 8530 3952 8482 3956 8481
3958 8437 3955 8437 3955 8433 3929 8435
3931 8461 3931 8482 3927 8482 3925 8533
$$410
WGUS71 KILN 031331
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
931 AM EDT TUE APR 3 2018
INC029-047-137-OHC017-031430-
/O.CON.KILN.FF.W.0007.000000T0000Z-180403T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin IN-Ripley IN-Dearborn IN-Butler OH-
931 AM EDT TUE APR 3 2018
...THE FLASH FLOOD WARNING FOR FRANKLIN...NORTHEASTERN RIPLEY...
NORTHEASTERN DEARBORN AND BUTLER COUNTIES REMAINS IN EFFECT Until
1030 AM EDT...
At 929 AM EDT, numerous roads remain closed across the warned area.
Up to three inches of rain have already fallen. Radar indicated that
the heavy rainfall has ended across the area. However, runoff from
the earlier excessive rain will cause flash flooding to continue to
occur.
Some locations that will experience flooding include...
Hamilton, Middletown, Fairfield, Mason, Oxford, Sharonville, Monroe,
Trenton, Springdale, Batesville, Brookville, South Middletown, West
Chester, Ross, Seven Mile, Oldenburg, Darrtown, Williamsdale, Olde
West Chester and Four Bridges.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3927 8530 3953 8530 3952 8482 3956 8481
3958 8437 3955 8437 3955 8433 3929 8435
3931 8461 3931 8482 3927 8482 3925 8533
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 6:54 AM EDT, 39 minutes earlier.
Area forecast discussion, Apr 3, 6:54 AM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 654 AM EDT Tue Apr 3 2018 .SYNOPSIS... A warm front will be the focus for shower and thunderstorm activity as it lifts northward today. A low pressure center will cross east through northern Ohio this evening, trailing a cold front that will have a line of thunderstorms race eastward through the Ohio Valley. High pressure will build behind this system to provide dry weather for Wednesday into Thursday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Widespread shower and some thunderstorms will occur along a northward moving warm front this morning. By noon, the bulk of the storms will be along and north of the I-70 corridor with a continued northward push. In the warm sector behind this front, showers and thunderstorms will scatter out, though winds will pick up from the south with gusts to 30 and 35 mph. Temperatures will rise nicely, reaching the upper 60s to low 70s in most areas. Kept far northwestern CWA in the cooler lower 60s with the thought of having some continued scattered shower activity in the warm sector that would hold down temps. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... As the surface low tracks from northwest Ohio through Lake Erie this evening, a trailing cold front will make its way east through the Ohio Valley. Thunderstorms will develop along this line and have substantial wind shear and favorable moisture transport ahead of it to produce a solid line. This line will have a high potential for damaging winds, and the low level wind shear would support spin-up tornados along with the leading edge of these storms. As cold air wraps nicely in behind this front and there could be enough moisture to combine with it to see some snow mix in with any lingering showers before ending early Wednesday. High temperatures Wednesday will be in the 40s, and generally only rise 6-8 degrees from morning lows in the mid 30s to around 40. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... A return to a cool pattern is expected through the weekend. Highs will generally be in the 40s, reaching into the 50s in most locations by Monday. After starting out in the 30s Thursday night, overnight lows will be coldest on the weekend in the 20s, rising back into the 30s for next week. A low pressure system will cross the Great Lakes region on Thursday night and Friday, with a surface cold front affecting the region during the day Friday. Enough cold air may be present that rain showers overnight may mix with snow on both Thursday night and Friday night. If this does occur, there will be minimal impact on the region with regards to accumulations. This system was earlier forecast to be a much more potent rain maker, but latest models were all pointing at a weaker system until the showers develop along the cold front Friday. Drier conditions are expected over the weekend. A gradual warming trend is also expected, but temperatures will still be slightly below normal even by Monday. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... Area of thunderstorms north of a warm front area is lifting through the nrn tafs attm. Ceilings are generally MVFR north of the front, but occasionally the ceilings jump to VFR. South of the front ceilings have already have opened up to VFR. The warm front will continue to lift north across the terminals today. This will gradually push the convection north and east as well. Much of the region will become warm sectored by afternoon. Pressure gradient will increase, and combined with diurnal heating, winds will increase with gusts as high as 35 knots. The nrn TAFS should break out to VFR in the warm sector. Some scattered convection may develop in the afternoon. As deepening sfc low lifts northeast, a cold front will sweep east through the region between 00Z-06Z. Expect a line of thunderstorms to push through ahead of the front. Pressure gradient stays up behind the front, keeping winds gusty. Ceilings will remain MVFR. There could be some isolated wrap around showers, but will leave them out for now. OUTLOOK...MVFR cigs may linger into Wednesday. MVFR cigs and vsbys possible Thursday night into Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...Flash Flood Watch until noon EDT today for OHZ060>063-070>072. KY...None. IN...Flash Flood Watch until noon EDT today for INZ050-058-059-066. && SYNOPSIS...Franks NEAR TERM...Franks SHORT TERM...Franks LONG TERM...Franks AVIATION...Sites
Hazardous weather outlook, Apr 3, 5:51 AM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 551 AM EDT Tue Apr 3 2018 INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-064-065-073- 074-077>082-088-041000- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 551 AM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Strong winds gusting to 35 mph are possible this afternoon and evening. A line of thunderstorms will accompany a cold front as it crosses east through the region this evening. Damaging winds and heavy rain are expected with these storms, along with an increased threat of a spin-up tornado within the line of storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ050-058-059-066-OHZ060>063-070>072-041000- Wayne-Fayette IN-Union IN-Franklin IN-Preble-Montgomery-Greene- Fayette OH-Butler-Warren-Clinton- 551 AM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Strong winds gusting to 35 mph are possible this afternoon and evening. A line of thunderstorms will accompany a cold front as it crosses east through the region this evening. Damaging winds and heavy rain are expected with these storms, along with an increased threat of a spin-up tornado within the line of storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 3, 5:05 AM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
505 AM EDT TUE APR 3 2018
OHZ051-053-060>062-030930-
Montgomery OH-Preble OH-Clark OH-Greene OH-Miami OH-
505 AM EDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PREBLE...WESTERN
CLARK...NORTHWESTERN GREENE...MONTGOMERY AND SOUTHEASTERN MIAMI
COUNTIES UNTIL 530 AM EDT...
At 505 AM EDT, radar indicated a strong thunderstorm over Northridge,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
Very heavy rain...
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood,
Miamisburg, Vandalia, Englewood, Tipp City, Eaton, Moraine, New
Carlisle, Oakwood, Yellow Springs, Wright-Patterson Afb, West
Carrollton, Cedarville, Enon and Camden.
This includes the following Interstates...
I-70 in Ohio between mile markers 15 and 50.
I-75 in Ohio between mile markers 46 and 68.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4000 8413 3998 8393 3975 8379 3958 8462
3978 8469
TIME...MOT...LOC 0905Z 240DEG 49KT 3980 8423
SitesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:02 PM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 29 hr |
| Apr 3, 5:27 AM EDT | Areal Flood Advisory | ILN | Union | 3 hr |
| Apr 3, 6:28 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Apr 3, 7:41 AM EDT | River Flood Warning | ILN | Fayette, Franklin | 29 hr |
| Apr 3, 7:44 AM EDT | River Flood Advisory | ILN | Dearborn, Franklin | 29 hr |
| Apr 3, 8:06 AM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Apr 3, 10:03 AM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 3 hr |
| Apr 3, 10:25 AM EDT | Areal Flood Warning | ILN | Franklin | 4 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Union, Wayne | 17 hr |
| Apr 3, 10:58 AM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Apr 3, 12:55 PM EDT | Areal Flood Warning | ILN | Fayette, Union, Wayne | 4 hr |
| Apr 3, 2:39 PM EDT | Special Weather Statement | ILN | Wayne | 36 min |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Dearborn, Franklin | 12 hr |
| Apr 3, 3:05 PM EDT | Special Weather Statement | ILN | Franklin, Union | 25 min |
| Apr 3, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 34 min |
| Apr 3, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union | 41 min |
| Apr 3, 3:41 PM EDT | Flash Flood Warning | ILN | Fayette, Franklin, Union, Wayne | 3 hr |
| Apr 3, 3:41 PM EDT | Special Weather Statement | ILN | Franklin | 34 min |
| Apr 3, 4:08 PM EDT | Special Weather Statement | ILN | Franklin | 22 min |
| Apr 3, 4:34 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 41 min |
| Apr 3, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 48 min |
| Apr 3, 4:51 PM EDT | Areal Flood Advisory | ILN | Ohio, Switzerland | 84 min |
| Apr 3, 6:31 PM EDT | Areal Flood Warning | ILN | Fayette, Franklin, Union, Wayne | 12 hr |
| Apr 3, 5:05 AM EDT | Special Weather Statement | ILN | Montgomery, Preble | 25 min |
| Apr 3, 8:22 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Fayette, Hamilton, Warren | 3 hr |
| Apr 3, 8:28 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Apr 3, 9:56 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 48 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 28 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 30 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Shelby | 43 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Butler | 59 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Hamilton | 3 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pike, Scioto | 5 days |
| Apr 3, 10:38 AM EDT | River Flood Warning | ILN | Adams | 25 hr |
| Apr 3, 10:57 AM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Apr 3, 11:06 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 18 hr |
| Apr 3, 11:26 AM EDT | Special Weather Statement | ILN | Clark | 19 min |
| Apr 3, 11:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 3, 11:34 AM EDT | Flash Flood Warning | ILN | Montgomery | 3 hr |
| Apr 3, 11:55 AM EDT | Areal Flood Advisory | ILN | Clark, Miami | 3 hr |
| Apr 3, 11:55 AM EDT | Special Weather Statement | ILN | Clark, Montgomery | 20 min |
| Apr 3, 12:12 PM EDT | Special Weather Statement | ILN | Clark | 18 min |
| Apr 3, 12:26 PM EDT | River Flood Warning | ILN | Hocking | 59 hr |
| Apr 3, 12:27 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Apr 3, 12:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 3, 1:05 PM EDT | Areal Flood Advisory | ILN | Hocking, Ross | 3 hr |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 21 hr |
| Apr 3, 2:53 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami | 36 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami, Montgomery | 50 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Montgomery | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Warren | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Butler, Hamilton | 23 hr |
| Apr 3, 3:38 PM EDT | Special Weather Statement | ILN | Darke, Miami | 37 min |
| Apr 3, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 30 min |
| Apr 3, 3:54 PM EDT | Flash Flood Warning | ILN | Champaign, Darke, Logan, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 3, 4:01 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 29 min |
| Apr 3, 4:19 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery | 26 min |
| Apr 3, 4:20 PM EDT | Special Weather Statement | ILN | Logan | 40 min |
| Apr 3, 4:31 PM EDT | Special Weather Statement | ILN | Butler, Montgomery | 29 min |
| Apr 3, 4:36 PM EDT | Flash Flood Warning | ILN | Butler, Clark, Clinton, Greene, Warren | 3 hr |
| Apr 3, 4:42 PM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 33 min |
| Apr 3, 4:58 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Apr 3, 5:04 PM EDT | Tornado Warning | ILN | Clark, Madison | 26 min |
| Apr 3, 5:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Fayette, Logan, Madison, Union | 88 min |
| Apr 3, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 37 min |
| Apr 3, 5:23 PM EDT | Tornado Warning | ILN | Franklin, Madison, Pickaway | 26 min |
| Apr 3, 5:28 PM EDT | Special Weather Statement | ILN | Clermont | 47 min |
| Apr 3, 5:29 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Pickaway and 1 more | 91 min |
| Apr 3, 5:35 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 25 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 46 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Apr 3, 5:45 PM EDT | Special Weather Statement | ILN | Licking | 45 min |
| Apr 3, 5:58 PM EDT | Tornado Warning | ILN | Fairfield, Licking | 18 min |
| Apr 3, 6:02 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 3, 6:04 PM EDT | Tornado Warning | ILN | Fairfield | 12 min |
| Apr 3, 6:15 PM EDT | Special Weather Statement | ILN | Licking | 15 min |
| Apr 3, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 45 min |
| Apr 3, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 56 min |
Nearby
Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.